# SDR CALA2025022402425

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 55,331 hours, 29,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - SYS TEST DISPLAYS FAULT EPSU BATTERY EMER R REPLACED EPSU BATTERY LOCATED RIGHT EMERGENCY EXIT DOOR PER AMM 33-51-38-000-002-A. OPS CHECK GOOD.
